It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-07-2012, 10:51 PM   #1
Newbie
(female)
 
Join Date: Aug 2012
Posts: 4
RJV58 HB User
Question Withdrawal effects

What happens to you if and when you miss taking your antipsychotic medication? Do you feel more depressed, find yourself thinking alot or do the number of episodes increase? Is it ever advisable to stop taking medication altogether?

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), hathada (2), gardenandcats (2), nightpassage (1), Stu 687 (1), Untreated (1), MissEllis00 (1), kunomn24 (1), always8 (1)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!